# SDR HEEA0012106

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 7645001078119
- Condition: Erratic
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE ERRATIC AND FLUCTUATES INTERMITTENTLY.
